# SDR HEEA062832

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010182101
- Condition: Binding
- Location: Pitch Link
- Part time: 2,315 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BINDING IN CYCLIC WITH HYDRAULIC POWER ON.  REPLACED WITH SERVICEABLE ASSY.
